# SDR ASOA20150624023

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 34,639 hours, 26,627 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003XJETF
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN FOR A NR 2 ENGINE CHANGE WHEN THE FWD LOWER ENGINE YOLK WAS FOUND TO BE CRACKED AND THEN WAS VERIFIED BY NDT TO BE CRACKED.  MAINTENANCE R & R THE FWD LOWER YOLK IAW EC 5450-01159.  ALL WORK ACCOMPLISHED AND WAS RELEASED.
